# SDR UHLA2013030600068

- Difficulty date: March 6, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 10,246 hours, 7,827 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED AT FL200, WINDSHIELD CRACKED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED CAPTAIN WINDSHIELD.
